It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Osteoporosis Board Index
Pages: 1Showing 1 - 3 of 3 for can calcium supplements cause stomach upset. (0.023 seconds)


... Calcium can definitely cause all the symptoms you mentioned. ... (4 replies)
Amount of Vit D
Oct 20, 2007
... I had taken all my supplements so he did calculations and advised that I take 2000 iu VitD3. That's because of our climate. He told me that I don't want to take more than this. ... (13 replies)
Forteo
Mar 17, 2005
... Hello mesquitelady!! I really hate to hear that you had an unusual reaction to Forteo. I would think that it would have to be the cause since you had no problems before and your symptoms stopped after taking it. ... (121 replies)





Pages: 1

All times are GMT -7. The time now is 02:35 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!